Advances in Differential Equations
Volume 7

Multiple solutions for an asymptotically linear problem with nonlinearity crossing a finite number of eigenvalues and application to a beam equation

A nonlinear eigenvalue problem in $\mathbb R$ and multiple solutions of nonlinear Schrödinger equation

Characterizing the existence of large solutions for a class of sublinear problems with nonlinear diffusion

  • Manuel Delgado, Julián López-Gómez, and Antonio Suárez

    Volume 7, 2002, pages 1235-1256

Concentration estimates and multiple solutions to elliptic problems at critical growth

  • Giuseppe Devillanova and Sergio Solimini

    Volume 7, 2002, pages 1257-1280

A Green function and regularity results for an ultraparabolic equation with a singular potential

  • Sergio Polidoro and Maria Alessandra Ragusa

    Volume 7, 2002, pages 1281-1314

Existence of homoclinic solutions for Hamiltonian systems

Regularity and analyticity in a two-dimensional combustion model

Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities: an approach to the trace of moderate $U$-functions

Asymptotics for sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds

  • Olivier Druet and Emmanuel Hebey

    Volume 7, 2002, pages 1409-1478

Liouville type results and eventual flatness of positive solutions for $p$-Laplacian equations

Weighted norm estimates and maximal regularity

Existence of ground states and free-boundary problems for the prescribed mean-curvature equation

Elliptic equations in non-smooth plane domains with an application to a parabolic problem

  • Fabrizio Colombo, Davide Guidetti, and Alfredo Lorenzi

    Volume 7, 2002, pages 695-716

Existence of solutions for reaction-diffusion systems with $L^1$ data

  • M. Bendahmane, M. Langlais, and M. Saad

    Volume 7, 2002, pages 743-768

Singular integro-differential equations of parabolic type

  • Angelo Favini, Alfredo Lorenzi, and Hiroki Tanabe

    Volume 7, 2002, pages 769-798

Classical solutions of the Timoshenko system

Energy decay and a transmission problem in electromagneto-elasticity

  • Boris Kapitonov and G. Perla Menzala

    Volume 7, 2002, pages 819-846

Screening of an applied electric field inside a metallic layer described by the Thomas-Fermi-von Weizsäcker model

Multiplicity results in a ball for $p$-Laplace equation with positive nonlinearity

Stability and instability of traveling solitonic bubbles

Multipeak solutions for a nonlinear Neumann problem in exterior domains

An improved Poincaré inequality and the $p$-Laplacian at resonance for $p>2$

  • Jacqueline Fleckinger-Pellé and Peter Takáč

    Volume 7, 2002, pages 951-971

Semilinear elliptic PDE’s with a singular potential

  • Louis Dupaigne and Gueorgui Nedev

    Volume 7, 2002, pages 973-1002

Blow-up time and blow-up set of the solutions for semilinear heat equations with large diffusion

The nonlinear Klein-Gordon equation with mass decreasing to zero

Viability of moving sets for stochastic differential equation

  • Rainer Buckdahn, Marc Quincampoix, Catherine Rainer, and Aurel Răşcanu

    Volume 7, 2002, pages 1045-1072

The finite dimensional attractor for a 4th order system of Cahn-Hilliard type with a supercritical nonlinearity

  • M.A. Efendiev, H. Gajewski, and S. Zelik

    Volume 7, 2002, pages 1073-1100

Non-linear versus linear diffusion from classical solutions to metasolutions

  • Manuel Delgado,Julián López-Gómez, and Antonio Suárez

    Volume 7, 2002, pages 1101-1124

A generalized Osgood condition for viscosity solutions to fully nonlinear parabolic degenerate equations

Uniform Gaussian estimates for the fundamental solutions for heat operators on Carnot groups

  • A. Bonfiglioli, E. Lanconelli, and F. Uguzzoni

    Volume 7, 2002, pages 1153-1192

Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and constant temperature boundary conditions

On a class of parabolic equations with variable density and absorption

  • Robert Kersner, Guillermo Reyes, and Alberto Tesei

    Volume 7, 2002, pages 155-176

Positivity, change of sign and buckling eigenvalues in a one-dimensional fourth order model problem

On the number of closed solutions for polynomial {ODE}’s and a special case of Hilbert’s 16th problem

Space-time estimates of linear flow and application to some nonlinear integro-differential equations corresponding to fractional-order time derivative

Diffusive logistic equations in population dynamics

Semilinear elliptic equations and systems with measure data: existence and a priori estimates

  • Marie Françoise Bidaut-Véron and Cecilia Yarur

    Volume 7, 2002, pages 257-296

Nodal solutions to a class of nonstandard superlinear equations on $\mathbb R^N$

  • Monica Conti, Susanna Terracini, and Gianmaria Verzini

    Volume 7, 2002, pages 297-318

The minimum free energy for a class of compressible viscoelastic fluids

  • M. Fabrizio, G. Gentili, and J.M. Golden

    Volume 7, 2002, pages 319-342

Sharp $L^p$-Hodge decompositions for Lipschitz domains in $\mathbb R^2$

Multiple solutions of {$H$}-systems on some multiply-connected domains

The subcritical motion of a surface-piercing cylinder: existence and regularity of waveless solutions of the linearized problem

Error estimate for approximate solutions of a nonlinear convection-diffusion problem

  • Robert Eymard,Thierry Gallouët, and Raphaèle Herbin

    Volume 7, 2002, pages 419-440

Scattering for systems of semilinear wave equations with different speeds of propagation

Analytic smoothing effects of global small solutions to the elliptic-hyperbolic Davey-Stewartson system

  • Nakao Hayash, Pavel I. Naumkin, and Hidetake Uchida

    Volume 7, 2002, pages 469-492

Remarks on regularity of viscosity solutions for fully nonlinear uniformly elliptic PDEs with measurable ingredients

  • Shigeaki Koike and Toshimi Takahashi

    Volume 7, 2002, pages 493-512

Geometric theory of one-dimensional nonlinear parabolic equations. I. Singular interfaces

Periodic problem for a model nonlinear evolution equation

  • Elena I. Kaikina, Pavel I. Naumkin, and Ilya A. Shishmarev

    Volume 7, 2002, pages 581-616

Some new applications of the pointwise relations for the relative rearrangement

On the symmetry of positive solutions of the Lane-Emden equation with supercritical exponent

Instability of solitary-wave solutions of the 3-dimensional Kadomtsev-Petviashvili equation

On the strong maximum principle for quasilinear elliptic equations and systems

  • Patricio L. Felmer and Alexander Quaas

    Volume 7, 2002, pages 25-46

Existence of conformal metrics on $S^n$ with prescribed fourth-order invariant

Dynamics of solutions of a singular diffusion equation

Morse index estimates for continuous functionals associated with quasilinear elliptic equations